# SDR USAA2014100700007

- Difficulty date: October 6, 2014
- Submitted: October 7, 2014
- Operation: Air carrier
- Aircraft: N581UW
- Make and model: Airbus A321-231
- Aircraft serial: 6152
- Aircraft time: 1,019 hours, 398 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240007
- Part serial: RFM11636
- Condition: Low Pressure
- Location: R1 Door
- Part time: 1,014 hours, 397 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIDS PANEL MSG SLIDE 1R DISARMED CHECK DOOR PRESS.  REPLACED DOOR R1 DAMPER & EMER OPERATION CYLINDER IAW AMM 52-11-14-400-001-B.
